# SDR 9511129952

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Alt Indicator
- Part number: 2050011RC
- Condition: Failed
- Location: Flight Deck
- Part time: 30,442 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROXIMATELY 6,000 FEET, THE NR 1 ALTIMETER AND ALTITUDE ALTERTED OFF FLAGS DISPLAYED.  ATTEMPTED RESET OF ALTIMETER, FLAGS RETRACTED THEN RETURNED.  FLIGHT RETURNED TO ORIGIN WITHOUT INCIDENT.  REPLACED THE NR 1 ALTIMETER INDICATOR, SYSTEM CHECKED OK.
